Lower Abdominal Pain After A Miscarriage.?

Illustration of Lower Abdominal Pain After A Miscarriage.?
Illustration: Lower Abdominal Pain After A Miscarriage.? eastsidegynecology.com

The doctor in October 2018 I just realized that when I was pregnant but I drank 1 liter of soda and a 2-hour interval menstrual herbal medicine, it turned out that my chest was directly degenerating and my stomach hurt and without realizing I was bleeding there I just realized the doctor. And apparently I miscarried. But to this day, April 13, 2019, my lower abdomen feels pain the first 3 months, like the pain coming months, but the longer the pain, the more this doctor happens all the time without knowing when

1 Answer:

Good afternoon, thank you for asking at HealthReplies.com. From the story that you tell, it seems that the pain arises as a direct impact of miscarriage. However, pain arising from a miscarriage, in general, does not last for months, or up to 6 months as you experience. Therefore, you should look at other possibilities of your condition, such as:

Infection of the female organs Pelvic inflammation Endometriosis or growth of uterine tissue outside the uterus Infection of the urinary tract Cysts or fluid-filled sacs

And there are many other reasons, such as hormonal imbalances, kidney stones or even normal conditions due to lifestyle. Therefore we feel it is important for you to have your condition checked by an obstetrician for further examination, including in-depth medical interviews, physical examinations, and support such as ultrasound to see the tendency of your condition. That way you can know the tendencies and the best handling.

Meanwhile, because it is still unclear, what is important for you is to maintain a healthy lifestyle, avoid stress and cigarette smoke, and to relieve pain, you can warmly compress the painful part, take over-the-counter pain relievers by reading the rules of use, or soaking with warm water. So, hopefully answering your question.

: by

Related Question

(2 years ago)

...

Fever Children Accompanied By Vomiting After Consumption Of Paracetamol Which Has Been Open For 2 Months?

Fever Children Accompanied By Vomiting After Consumption Of Paracetamol Which Has Been Open For 2 Months?

(2 years ago)

my child has a fever, I gave the paracetamol syrup medicine that has been stored and the packaging has been open for 2 months. After that my child’s fever went down only 2 da...

Psoriasis Treatment Solutions To The Body?

Psoriasis Treatment Solutions To The Body?

(2 years ago)

I am 28 years old, I got psoriasis 4 years ago, winter is now coming a bit worse, what is a good solution? Yes, I have been treated for zero results....

Leave a Reply

Your email address will not be published. Required fields are marked *